# SDR 29EA2016020900001

- Difficulty date: February 9, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N208EA
- Make and model: Boeing 737-800
- Aircraft serial: 33982
- Aircraft time: 26,807 hours, 12,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

16 DEF EMERGENCY EXIT LIGHT INOPERATIVE.  R & R LIGHT IAW AMM 33-51-03.  OPS CHECK NORMAL. LEFT OVERWING AFT EMERGENCY EXIT LIGHT INOPERATIVE. R & R LIGHT IAW AMM 33-51-04.  OPS CHECK NORMAL.
